Alert archive / Mississippi / River Flood Warnings in 2013

River Flood Warning 50, NWS Mobile, AL

March 13, 2013George County, Greene County, Wayne County, Mississippi

NWS Mobile, AL issued this river flood warning at Mar 13, 2013, 10:17 AM CDT for George County, Greene County, Wayne County, Mississippi. It took effect at Mar 13, 2013, 11:37 AM CDT. It was in force for 69 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2013, 10:17 AM CDT (15:17 UTC)
In effect from
Mar 13, 2013, 11:37 AM CDT
Expired
Mar 16, 2013, 8:28 AM CDT
In force
69 hr
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties George County, MS, Greene County, MS, Wayne County, MS

The river

Written for the forecast point Chickasawhay River at Leakesville (LEKM6). The gauge peaked at 21.09 ft at Mar 14, 2013, 2:00 PM CDT.

actionminormoderate15202503/1303/1403/1503/1603/17
Action stage
15 ft
Minor stage
20 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

716 
WGUS44 KMOB 131517
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
1017 AM CDT WED MAR 13 2013



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVER IN MISSISSIPPI... 

  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

MSC039-041-153-141517-
/O.NEW.KMOB.FL.W.0050.130313T1642Z-130317T2100Z/
/LEKM6.1.ER.130313T1642Z.130315T1800Z.130317T1500Z.NO/
1017 AM CDT WED MAR 13 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHICKASAWHAY AT LEAKESVILLE
* FROM THIS MORNING UNTIL SUNDAY AFTERNOON
* AT 9AM WEDNESDAY THE STAGE WAS...19.8 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE 
  TO NEAR 21 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE SUNDAY MORNING.


$$
7 follow-up statements
160 
WGUS84 KMOB 131543
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1043 AM CDT WED MAR 13 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
MISSISSIPPI...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THESE RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-141543-
/O.EXT.KMOB.FL.W.0048.130314T1525Z-130317T0336Z/
/CLDA1.1.ER.130314T1525Z.130315T1200Z.130316T2136Z.NO/
1043 AM CDT WED MAR 13 2013

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM TOMORROW LATE MORNING UNTIL SATURDAY EVENING
* AT 10AM WEDNESDAY THE STAGE WAS 24.8 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO 
  RISE TO NEAR 30 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY SATURDAY AFTERNOON.

$$

ALC023-025-129-141543-
/O.EXT.KMOB.FL.W.0049.130314T2308Z-130317T1920Z/
/LRYA1.1.ER.130314T2308Z.130315T1800Z.130317T1320Z.NO/
1043 AM CDT WED MAR 13 2013

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM TOMORROW EVENING UNTIL SUNDAY AFTERNOON
* AT 10AM WEDNESDAY THE STAGE WAS 18.5 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO
  NEAR 24.9 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY SUNDAY MORNING.

$$

MSC039-041-153-141543-
/O.EXT.KMOB.FL.W.0050.130313T1637Z-130317T2100Z/
/LEKM6.1.ER.130313T1637Z.130315T1800Z.130317T1500Z.NO/
1043 AM CDT WED MAR 13 2013

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* FROM LATE THIS MORNING UNTIL SUNDAY AFTERNOON
* AT 10AM WEDNESDAY THE STAGE WAS 19.9 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE 
  TO NEAR 21 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE SUNDAY MORNING.
* AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
614 
WGUS84 KMOB 140328
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1028 PM CDT WED MAR 13 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

MSC039-041-153-150328-
/O.EXT.KMOB.FL.W.0050.000000T0000Z-130318T1500Z/
/LEKM6.1.ER.130313T1625Z.130315T1800Z.130318T0900Z.NO/
1028 PM CDT WED MAR 13 2013

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL MONDAY MORNING 
* AT 10 PM WEDNESDAY THE STAGE WAS 20.7 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 21 FEET BY FRIDAY EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* AT 20 FEET...FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
080 
WGUS84 KMOB 141332
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
832 AM CDT THU MAR 14 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

MSC039-041-153-151332-
/O.EXT.KMOB.FL.W.0050.000000T0000Z-130317T2100Z/
/LEKM6.1.ER.130313T1625Z.130315T0000Z.130317T1500Z.NO/
832 AM CDT THU MAR 14 2013

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL SUNDAY AFTERNOON 
* AT 7AM THURSDAY THE STAGE WAS 21.0 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 21.2 FEET BY THIS EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING.
AT 20.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
703 
WGUS84 KMOB 150329
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1029 PM CDT THU MAR 14 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

MSC039-041-153-160329-
/O.EXT.KMOB.FL.W.0050.000000T0000Z-130317T1800Z/
/LEKM6.1.ER.130313T1625Z.130315T0600Z.130317T1200Z.NO/
1029 PM CDT THU MAR 14 2013

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL SUNDAY AFTERNOON 
* AT 10 PM THURSDAY THE STAGE WAS 21 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 21.1 FEET BY AFTER MIDNIGHT TOMORROW. 
  THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* AT 22 FEET...FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN 
  LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER.  

$$
122 
WGUS84 KMOB 151339
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
838 AM CDT FRI MAR 15 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

MSC039-041-153-161338-
/O.EXT.KMOB.FL.W.0050.000000T0000Z-130316T2100Z/
/LEKM6.1.ER.130313T1625Z.130314T2145Z.130316T1500Z.NO/
838 AM CDT FRI MAR 15 2013

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL SATURDAY AFTERNOON 
* AT 8AM FRIDAY THE STAGE WAS 20.8 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE MORNING.

$$
677 
WGUS84 KMOB 160113
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
813 PM CDT FRI MAR 15 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSISSIPPI...
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

MSC039-041-153-161800-
/O.EXT.KMOB.FL.W.0050.000000T0000Z-130316T1800Z/
/LEKM6.1.ER.130313T1625Z.130314T2145Z.130316T1200Z.NO/
813 PM CDT FRI MAR 15 2013

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL SATURDAY AFTERNOON 
* AT 7 PM FRIDAY THE STAGE WAS 20.4 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING.
* AT 20 FEET...FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
834 
WGUS84 KMOB 161328
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
828 AM CDT SAT MAR 16 2013
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES.

&&

MSC039-041-153-161358-
/O.CAN.KMOB.FL.W.0050.000000T0000Z-130316T1800Z/
/LEKM6.1.ER.130313T1625Z.130314T2145Z.130316T0930Z.NO/
828 AM CDT SAT MAR 16 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* AT 8AM SATURDAY THE STAGE WAS 19.8 FEETN AND FALLING.
* FLOOD STAGE IS 20.0 FEET

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 13, 5:07 AM CDT, 5 hours 10 minutes earlier.

Area forecast discussion, Mar 13, 5:07 AM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
507 AM CDT WED MAR 13 2013

.SHORT TERM [TODAY THROUGH THURSDAY]...MID TO UPPER TROF AXIS
STRETCHING FROM THE TN RIVER VALLEY TO THE NORTHERN GULF SOUTH OF THE
FL PANHANDLE WILL CONTINUE TO SHIFT EAST THROUGH 12Z THU DIGGING
SLIGHTLY NEAR THE ATLANTIC SEABOARD OVERNIGHT. THIS PATTERN ALLOWS
ANOTHER SHOT OF COLD AIR TO ADVECT DOWN ACROSS LOWER AL AND NWFL
LATER TODAY AND OVERNIGHT WITH A LIGHT FREEZE EXPECTED FOR MANY
INLAND AREAS GENERALLY NORTH OF THE I-10 CORRIDOR. A BROAD SFC RIDGE
OF HIGH PRESSURE OVER MUCH OF THE CENTRAL CONUS WILL SHIFT SE ACROSS
THE CENTRAL GULF STATES BY 12Z THU AS MAIN UPPER TROF MOVES OFF TO
THE EAST. LATEST BUFFER SOUNDINGS SHOW INCREASED SUBSIDENCE IN THE
MIDDLE LAYERS OF THE ATMOSPHERE EVENTUALLY SETTING THE STAGE FOR MORE
SEASONABLE TEMPS LATER IN THE WEEK. FOR TODAY EXPECT MOSTLY SUNNY
CONDITIONS WITH A FEW HIGH CLOUDS GENERALLY MOVING FROM WEST TO EAST.
AS FOR TEMPS WITH GOOD MIXING STILL OCCURRING IN THE BOUNDARY LAYER
TODAY COMBINED WITH THE BETTER SUBSIDENCE SETTING LATER IN THE DAY
HAVE OPTED TO LEAN VERY CLOSE TOWARDS THE WARMER MAV GUIDANCE FOR
HIGHS TODAY FOLLOWED BY THE COOLER MAV NUMBERS OVERNIGHT...DUE TO
GOOD RADIATIONAL COOLING FROM DECOUPLING OVER MOST INLAND AREAS
OVERNIGHT. 32/EE

NORTHWEST FLOW ALOFT WILL PREVAIL ACROSS THE REGION THURSDAY WITH
CONTINUED DRY CONDITIONS EXPECTED. SURFACE HIGH PRESSURE WILL SETTLE
TO NEAR THE LA/MS/AL COAST AND ADJACENT NORTHERN GULF THURSDAY
AFTERNOON...SO COOLER TEMPERATURES AND LIGHT WINDS CAN BE EXPECTED.
SKIES WILL REMAIN MOSTLY SUNNY ACROSS THE REGION. /21

.LONG TERM [FRIDAY THROUGH TUESDAY]...THE EXTENDED FORECAST DATABASE
WAS IN GOOD SHAPE WITH VERY FEW CHANGES MADE. DRY NORTHWEST FLOW
ALOFT WILL CONTINUE THROUGH FRIDAY...BEFORE TRANSITIONING TO ZONAL BY
THIS WEEKEND. DRY WEATHER IS EXPECTED THROUGH THE WEEKEND. SURFACE
HIGH PRESSURE WILL GRADUALLY SHIFT TOWARD THE FLORIDA PENINSULA BY
THIS WEEKEND...ALLOWING FOR A RETURN SOUTHERLY FLOW AND WARMER
TEMPERATURES ACROSS THE REGION INTO THE WEEKEND. MEDIUM RANGE
SOLUTIONS STILL SHOW AN UPPER LEVEL LOW MOVING FROM THE NORTHERN
PLAINS STATES TO THE GREAT LAKES REGION MONDAY AND TUESDAY...
WITH AN ASSOCIATED SHORTWAVE TROUGH MOVING ACROSS THE MISSISSIPPI/
TENNESSEE RIVER VALLEYS ON THE BASE OF THIS FEATURE EARLY NEXT WEEK.
THE BEST DYNAMICS AND LIFT WITH THIS SYSTEM WILL REMAIN FOCUSED TO
THE NORTH OF OUR FORECAST AREA...BUT A SLIGHT CHANCE OF RAIN REMAINS
POSSIBLE NEAR THE SOUTHERN FRINGE OF THIS FEATURE EARLY NEXT WEEK.
CONFIDENCE REMAINS LOW DUE TO TIMING/LOCATION OF THE TROUGH AXIS...
SO KEPT SLIGHT POPS MAINLY INTACT ON MONDAY FOR NOW. TEMPS LOOK TO
AVERAGE SLIGHTLY ABOVE NORMAL LATE IN THE WEEKEND THROUGH EARLY NEXT
WEEK. /21

&&

.AVIATION [12Z ISSUANCES]...VFR CONDITIONS THROUGH 12Z THU. EXPECT
SCT HIGH CLOUDINESS WITH BASES FROM 20K TO 25K FT CONTINUING THROUGH
12Z THU. WINDS WILL BE MOSTLY NORTHWEST INCREASING TO 13 TO 15 KNOTS
WITH POSSIBLE HIGHER GUSTS MOSTLY DURING THE LATE MORNING AND
AFTERNOON HOURS. NORTHERLY WINDS AT 6 TO 8 KNOTS CAN BE EXPECTED
TONIGHT AND THU MORNING. 32/EE

&&

.MARINE...A MODERATE TO STRONG NORTHERLY WIND FLOW WILL CONTINUE
OVER THE MARINE AREA THROUGH THURSDAY MORNING AS NEXT BROAD SFC
RIDGE OVER THE CENTRAL PART OF THE COUNTRY MOVES SOUTHEAST ACROSS
THE LOWER MS RIVER VALLEY AND CENTRAL GULF STATES. NORTHERLY WINDS
WILL BEGIN TO RELAX AND BECOME MOSTLY WEST TO SOUTHWEST LATE
THURSDAY CONTINUING THROUGH MUCH OF THE WEEKEND AS THE SURFACE RIDGE
CONTINUES TO SHIFT SOUTHEAST SETTLING OVER MUCH OF THE EASTERN GULF
LATER IN THE WEEKEND. SEAS UP TO 7 FT GENERALLY WELL OFF SHORE
OVERNIGHT WILL BEGIN SUBSIDE BY LATE THU MORNING. 32/EE

&&

.FIRE WEATHER...A LARGE SURFACE RIDGE OF HIGH PRESSURE WILL BUILD
FROM THE CENTRAL PLAINS TO THE LOWER MISSISSIPPI RIVER VALLEY TODAY.
THE PRESSURE GRADIENT IS EXPECTED TO TIGHTEN ACROSS ALABAMA AND THE
WESTERN FLORIDA PANHANDLE THIS AFTERNOON...RESULTING IN INCREASING
NORTHWESTERLY 20 FT WINDS AROUND 15 MPH FOR A FEW HOURS THIS
AFTERNOON ACROSS THESE LOCATIONS. A MUCH DRIER AIRMASS WILL ALSO
SETTLE ACROSS THE ENTIRE REGION...AND AFTERNOON RELATIVE HUMIDITY
VALUES WILL FALL TO THE 20-25 PERCENT RANGE FOR UP TO AROUND 4 HOURS.
GIVEN THAT RELATIVE HUMIDITY WILL LIKELY FALL TO 24 PERCENT OR LESS
FOR AROUND 4 HOURS ACROSS MOST OF SOUTH CENTRAL AND SOUTHWEST
ALABAMA...AND THAT RELATIVE HUMIDITY WILL FALL TO LESS THAN 28
PERCENT... COMBINED WITH GOOD POTENTIAL FOR 20 FT WINDS AROUND 15 MPH
ALONG WITH ERC VALUES AROUND 30 OVER THE WESTERN FLORIDA PANHANDLE...
WE WILL ISSUE A RED FLAG WARNING FOR THESE LOCATIONS THIS AFTERNOON.
RH WILL FALL TO AROUND 25 PERCENT IN SOUTHEAST MISSISSIPPI...WHILE
CONFIDENCE IN 20 FT WIND SPEEDS REACHING 15 MPH IS LOWER. WILL
HIGHLIGHT THE DRY CONDITIONS IN OUR SOUTHEAST MS COUNTIES IN THE FWF
FOR NOW...AND CONTINUE TO EVALUATE AND COORDINATE ON RFW ISSUANCE
WITH LAND MANAGEMENT AGENCIES LATER THIS MORNING IF NEEDED. WE SHOULD
ALSO NOTE THAT DISPERSION INDICES WILL LIKELY CLIMB ABOVE 75 ACROSS A
GOOD PORTION OF THE REGION TODAY GIVEN STOUT NORTHWEST FLOW THROUGH
THE MIXED LAYER.

A DRY AIRMASS WILL HOLD IN PLACE ACROSS THE REGION AGAIN THURSDAY...
WITH AFTERNOON RELATIVE HUMIDITY LIKELY FALLING TO THE 20-25 PERCENT
RANGE AGAIN. WIND SPEEDS LOOK TO BE LIGHTER. A 4 HOUR DURATION OF
HUMIDITY REQUIREMENTS WILL SUPPORT THE ISSUANCE OF A FIRE WEATHER
WATCH FOR PORTIONS OF SOUTH CENTRAL ALABAMA THURSDAY. LATER SHIFTS
WILL EVALUATE NEWER DATA TO DETERMINE IF THIS WATCH WILL NEED TO BE
EXPANDED. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      65  34  62  42  73 /  00  00  00  00  00
PENSACOLA   67  37  60  45  71 /  00  00  00  00  00
DESTIN      65  40  59  47  69 /  00  00  00  00  00
EVERGREEN   64  29  61  38  73 /  00  00  00  00  00
WAYNESBORO  63  30  61  37  75 /  00  00  00  00  00
CAMDEN      62  29  61  38  73 /  00  00  00  00  00
CRESTVIEW   69  30  63  36  75 /  00  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 1 PM WEDNESDAY TO 6 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...WILCOX...

     FIRE WEATHER WATCH FROM 1 PM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: BUTLER...CONECUH...COVINGTON...CRENSHAW...
     ESCAMBIA...

FL...RED FLAG WARNING FROM 1 PM WEDNESDAY TO 6 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     INLAND SANTA ROSA...

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM THURSDAY FOR THE FOLLOWING
     ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
     60 NM...

&&

32/21
Hazardous weather outlook, Mar 13, 6:00 AM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CDT WED MAR 13 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
600 AM CDT WED MAR 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

VERY LOW RELATIVE HUMIDITY VALUES COMBINED WITH BREEZY CONDITIONS
WILL MAKE CONDITIONS MORE FAVORABLE FOR WILD FIRES.

A LIGHT FREEZE IS EXPECTED FOR TONIGHT FOR MOST INLAND AREAS
GENERALLY NORTH OF THE I-10 CORRIDOR.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-141200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
600 AM CDT WED MAR 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE
AREA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE
AREA THROUGH THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

Nearby

River Flood Warnings in Mississippi, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.